# SDR 9713959973

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP, GEAR HANDLE COULD NOT BE RAISED TO RETRACT GEAR.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND GEAR REMAINED DOWN.  GROUND SHIFT AND ALL OTHER FUNCTIONS APPEARED NORMAL.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN CLAMP IN THE RIGHT WHEEL WELL ON THE RETRACT MECHANISM  HITTING B-NUT ON HYDRAULIC LINE.  REPLACED CLAMP AND CHECKED LINES FOR DAMAGE.  GEAR OPERATION CHECKS GOOD.
